Long does hydrocodone withdrawal last

Common Questions and Answers about Long does hydrocodone withdrawal last

vicodin

Avatar m tn It does sound like it could be withdraw symptoms. Usually withdraw last about 7 days. The worst days are days 3-4. Just let him know that things will get better. Luckily he was not on the meds for very long so his withdraw will not be as severe as other peoples on here. He should be fine in no time.
Avatar m tn I haven't had as much motivation either but the physical part won't last that long. It is flu season and it is going to feel like she has the flu. Will be some headaches, body aches, no sleep, etc for a 4-5 days after quitting but everyone is different. It gets better. Good luck.
Avatar m tn It does depend on how long you were on the meds. It sounds like classic withdrawal, which CAN also cause muscle cramps/aches, sleplessness and depression. The symptoms each can vary in their intensity and duration. If you are not trying to recover as many do by "going cold turkey", you may want to be weaned off a little more gently and slowly so the discomfort is not so apparent. You might talk with your doctor about this.
Avatar n tn Has anyone ever experienced the following symptoms during hydrocodone withdrawal: dilated pupils, nervousness, cold hands, sweating and talking about things which make absolutely NO SENSE. My husband is recovering from surgery and has stopped taking the pain medication. Last night, he began talking nonsense. He is also having vivid dreams that he swears are reality. I don't know if he is hallucinating or what but it is very scary. Can anyone shed some light on this? What can I do for him?
Avatar m tn Subutex 4/4/4/2/2/2mg. 10 days clean. Feel like hell. How long will acute wd last? Was going cold turkey from that hydro level a good idea? And taking tramadol now for unreal pain from prostatitis. Would wellbutrin help more with wd?
478403 tn?1266549609 Hi everyone, Last time I logged in has been a long time ago when I was going through Valium withdrawal. I have been on Lortab for 3 years now and I asked the doctor the other day if it could cause my mood swings, anger and frustration. He said he had never heard any one complain of that before and decided to change my medication from Lortab to Oxycodone. I didn't really want that but he said it was a real low dose short lasting one so I said okay.
Avatar m tn Good luck to you and please don't hesitate to ask us any other questions that you have. If your doctor does tell you to just stop the pills than we can help you through the withdrawal. I really don't think it will be too bad for you but everyone is different. Let us know what the doctor says.
Avatar n tn At any rate, through some strange twist of fate, Clonidine is one of the few high blood pressure medications that actually lowers my hypertension without causing blistering headaches, as all the others I tried did. But I'm afraid that it didn't quell the withdrawal symptoms from hydrocodone when I stopped taking Norco cold turkey. Perhaps, though, this is because I take it (Clonidine) on a daily basis. Still, I've yet to find anyone for whom it did much good where withdrawal was concerned.
Avatar n tn I am 55 almost 56 yr old female and I have lived on hydrocodone 10 and 15 mgs for the last year.. I have 4 left in my pocket and can get no more until next friday... Please help me... I am scared to death.. No one but my doctor knows I take these but I can't imagine getting up in the morning without them. My knees and hips hurt me so bad but I am taking 30-40 a day and I know I am addicted... What am I facing here? Can I do it alone?
Avatar n tn Try to stay positive. You're over 96 hours clean and that's something to be really pleased about, even if you feel like crap. Good idea about the therapist. Really smart move there. It will help in a million ways. Try not to worry about the money issues. They can always be worked out. Especially if you're clean. And your marriage can not only be repaired, it can often be better. From what I understand, the depression you're feeling is pretty normal and most everyone experiences it.
3119293 tn?1342054132 First, can someone point to a reliable web site where they list the symptoms? Second, how long I can expect this general lousy feeling last? And last, how long will it take to get back to a feeling where I want to do more than just lay around all day? Thank you all in advance for answering my questions.
Avatar n tn how much aday??? I can tell you opiate withdrawal last hard for two weeks then it eases on day 14 thats where it gets to be unknown territory for me..
Avatar n tn How long do the physical withdrawel's last and how long does the mental withdrawel's last for. I been clean for about a week now and just when I thought the physical w/d were gone they come back. And i also have trouble sleeping at night and have been depressed lately ,sometimes for no reason.If you could give me some tips or pointer's,that would help me so much. I'm just thankfull for forums like this and people that have been through this before to lean on.
Avatar n tn So after a few days, any withdrawal you feel is going to be a tramadol withdrawal and not a hydrocodone withdrawal. And yes, it will be worse, there are many more horror stories about tram than hydrocodone. I had a doctor try to take me off of hydrocodone by giving me tramadol a few years ago when I was stopping meds after a surgery, and the withdrawals were terrible.
Avatar n tn I get these weird pinch/cramps in my stomach. Hydrocodone does definitely cause liver damage so I've thought about the same thing. Maybe it's just our bodies adjusting to normal ya know? ~shrugs~ I have to say though that everyday feels better. I'm going on 3 weeks now and I'm getting less pains. I've also been exercising and doing a lot of yoga. I'm trying to be as healthy as possible!
Avatar m tn Does anyone know how bad withdrawal symptoms will be for someone that has been abusing Hydrocodone 5/500's for just under two weeks? The number of pills has slowly increased from about 10 a day to approx 20. He has taken 20 for the last 3-4 days. Since the duration of abuse was short the wd's shouldn't be that bad, should they? I have been in a much worse situation having used much longer and he saw what I went through and is scared to death.
Avatar m tn My last dose was around midnight (last night). So, if I'm going to have withdrawal, shouldn't I be feeling it, now? I read that it could take 24 hours to start having symptoms. Thanks so much for the advice. I'm feeling scared and nervous. My mother was an opiate addict who died from a methadone overdose 4 years ago.
Avatar f tn so im not sure if its my pain or withdrawls.i do plan on breatfeeding as soon as i can.how long does it take for a bay to show signs of withdrawals?will i have time to feed him before this happens.
Avatar n tn So now I am wondering if all these symptoms are actually from stopping the Ultram and neurontin? And if they are, how long can I expect them to last? The sleepless nights and tingling, burning feet are the worst symptoms. About 3 hours is the max I have been able to sleep, usually from about 6:00 a.m. to 9:00 a.m. I have read almost all the posts on this, but can't find where anyone says how long these symptoms will last. Would appreciate hearing from anyone.
Avatar n tn My husband is aware of this, but he acts like its not a big deal...I have asked him and asked him to take them and help me taper off. He does for about a day then its like he forgets about it. Its not his fault, but I feel like if he would be a little tougher on me about it and help me I could taper off them and get away from them so much....What do I do?